# SDR HEEA0012405

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT ALL DISPLAY NUMBERS ARE VISIBLE. REPLACED INTEGRATED CIRCUITS I505 AND I506.  REPAIRED.  FOUND AUDIBLE TONE WHEN CHECKING MODULATION PERCENTAGE WITHOUT KEYING TRANSMITTER.  FOUND LEG OF TRANSISTOR Q119 TO JUST ABOUT BE BROKEN WHEN REMOVED FOR CHECKING.  REPLACED TRANSISTOR Q119.REPAIRED.  BENCH CHECK GOOD.
